# SDR AALA202009309021

- Difficulty date: September 29, 2020
- Submitted: October 1, 2020
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 62,347 hours, 27,962 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT SIGN LIGHT ABOVE FORWARD CEILING WITH BURNT OUT BULB.  REMOVED AND REPLACED EMERGENCY EXIT SIGN ABOVE FORWARD CEILING (AALA202009309021), PER AMM 33-51-16-000-001A, OPS CHECK GOOD.  ALSO REPLACED EXIT SIGNS ABOVE MIDDLE CEILING (AALA202009309027) AND AFT CEILING (AALA202009309028), PER AMM 33-51-16-000-001A, OPS CHECK GOOD.
